New families of hypohamiltonian graphs. (English) Zbl 0312.05114


05C35 Extremal problems in graph theory
Full Text: DOI


[1] Bondy, I.A., Variations on the Hamiltonian theme, Can. math. bull., 15, 57-62, (1972) · Zbl 0238.05115
[2] Chvátal, V., Flip-flops in Hypohamiltonian graphs, Can. math. bull., 16, 33-41, (1973) · Zbl 0253.05142
[3] B. Grünbaum, Vertices missed by longest paths or circuits, to appear.
[4] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Mass · Zbl 0797.05064
[5] Herz, J.C.; Duby, J.J.; Vigué, F., Recherche systématique des graphes hypohamiltoniens, (), 153-159 · Zbl 0196.56102
[6] Herz, J.C.; Gaudin, T.; Rossi, P., Problémes plaisans et délectables, solution du problème no. 29: le club des irascibles, Rev. française recherche operationnelle, 31, 214-218, (1964)
[7] Lindgren, W.I., An infinite class of Hypohamiltonian graphs, Am. math. monthly, 74, 1087-1089, (1967) · Zbl 0158.42503
[8] Sousselier, R., Problémes plaisans et deleczables, probleme no. 29: le cercle des irascibles, Rev. française recherche operationnelle, 29, 405-406, (1963)
[9] Thomassen, C., Hypohamiltonian and hypotraceable graphs, Discrete math., 9, 91-96, (1974) · Zbl 0278.05110
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.